C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
0602833 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f - the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using m.R.I.Implantable port, groshong single-lumen, kit, 8f.During the procedure, when advancing the catheter lock during connection of the port body and catheter, the catheter lock did not engage properly, and the stem broke when it was pulled straight out.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one bard port m.R.I.Port implantable port kit with the various components along with one port and catheter were returned for sample evaluation.Gross, visual, microscopic visual, tactile and functional evaluations were performed.A fracture was noted to the port stem as a complete compound break.Tool damage was not noted on the cathlock.Groshong catheter returned in three segments.The separated port stem noted to be within the catheter segment.The edges of the complete compound break on the port stem were noted to be jagged, and surface was noted to be granular.An attempt to load the received cathlock into the groshong catheter segments were performed and were unsuccessful.An attempt to load the cathlock into port stem of port and was unsuccessful.Additional evaluations were performed it shows that the edges of port stem were noted to be jagged and this did not look like a molding issue.Manufacturing review was performed and fracture port stem is verified.The review indicate that the manufacturing processes did not indicate that this defect is related to the regular process.Therefore, the investigation is confirmed for the reported port stem broken and connection problem issues.Based on the measurements recorded during sample evaluation and applicable drawings, no measurements recorded could be confirmed to be out of tolerance.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) , 2025, a patient underwent a port placement procedure using m.R.I.Implantable port, groshong single lumen, kit, 8f.During the procedure, when advancing the catheter lock during connection of the port body and catheter, the catheter lock did not engage properly, and the stem broke when it was pulled straight out.The procedure was completed using another device.There was no reported patient injury.